# SDR CA150922012

- Difficulty date: September 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,669 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: A, M
- Precautionary procedure: E, L

## Discrepancy

(CAN) ACFT ENCOUNTERED A NR 2 ENGINE PROBLEM DURING A MISSED APPROACH.   FLAMES APPEARED TO BE COMING FROM EXHAUST.
